Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
136 Doctors are Online

Can I have omega-3 after embryo transfer and IVF?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2003
Answered : 1225 Questions
can I have amwaya selmon omega-3 after embory transfer of ivf?
Posted Mon, 9 Dec 2013 in Medicines and Side Effects
Answered by Dr. Vaishalee Punj 17 minutes later
Brief Answer: Hi Detailed Answer: Hi Thanks for posting your query on XXXXXXX The important factor to determine is whether you have already taken these supplements or not. If you have not taken it before, then I will advice you to stay away from them. I personally feel that omega 3 and also other omega fatty acids should not be taken since they have some reversible and irreversible side effects. Especially when you are under treatment for IVF and embryo transfer, it may cause these side effects when your body is going through some changes. The side effects can include upset stomach, nausea, diarhea, bloating, etc. Though omega 3 fatty acids are needed in the body, these fatty acids derived from fish or salmon etc are not even close to the natural composition of human omega 3 fatty acids. Let me know if you have any doubts. Regards Dr Vaishalee
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor